# SDR AALA202009239007

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3810
- Condition: Inoperative
- Location: Galley Door
- Part time: 61,390 hours, 23,867 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DOESN`T WORK CORRECTLY, PASSENGER CREW DOOR 841 EMERGENCY DAMPER AT FORWARD GALLEY AREA.  REPLACED DOOR DAMPER PASSENGER CREW DOOR 841, PER AMM 52-11-14-400-001-B.
